Two measures on Cantor sets

Date
2014-10
Authors
Alpan, G.
Goncharov, A.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Approximation Theory
Print ISSN
0021-9045
Electronic ISSN
1096-0430
Publisher
Elsevier
Volume
186
Issue
Pages
28 - 32
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We give an example of Cantor-type set for which its equilibrium measure and the corresponding Hausdorff measure are mutually absolutely continuous. Also we show that these two measures are regular in the Stahl–Totik sense. ⃝c 2014 Elsevier Inc. All rights reserved.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)